Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON ASYMPTOTIC STABILITY OF SOLUTIONS TO ONE CLASS OF SYSTEMS OF DIFFERENTIAL EQUATIONS WITH SEVERAL DELAYS

Annotation

One class of systems of differential equations with several delays is studied. We establish sufficient conditions for asymptotic stability of the zero solution and obtain estimates characterizing the decay rate of solutions at infinity.

Keywords

delay differential equations; periodic coefficients; asymptotic stability; Lyapunov-Krasovskiy functional

Full-text in one file

Download

UDC

УДК 517.929.4

Pages

1260-1263

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.